Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2020 | Journal Article | LibreCat-ID: 34842
@article{Elsenhans_Klüners_Nicolae_2020, title={Imaginary quadratic number fields with class groups of small exponent}, volume={193}, DOI={10.4064/aa180220-20-3}, number={3}, journal={Acta Arithmetica}, publisher={Institute of Mathematics, Polish Academy of Sciences}, author={Elsenhans, Andreas-Stephan and Klüners, Jürgen and Nicolae, Florin}, year={2020}, pages={217–233} }
LibreCat
| DOI
| arXiv
2020 | Journal Article | LibreCat-ID: 34841
@article{Klüners_Müller_2020, title={The conductor density of local function fields with abelian Galois group}, volume={212}, DOI={10.1016/j.jnt.2019.11.007}, journal={Journal of Number Theory}, publisher={Elsevier BV}, author={Klüners, Jürgen and Müller, Raphael}, year={2020}, pages={311–322} }
LibreCat
| DOI
| arXiv
2020 | Journal Article | LibreCat-ID: 16710
@article{Gerlach_Ziessler_Eckhardt_Dellnitz_2020, title={A Set-Oriented Path Following Method for the Approximation of Parameter Dependent Attractors}, DOI={10.1137/19m1247139}, journal={SIAM Journal on Applied Dynamical Systems}, author={Gerlach, Raphael and Ziessler, Adrian and Eckhardt, Bruno and Dellnitz, Michael}, year={2020}, pages={705–723} }
LibreCat
| DOI
| Download (ext.)
2019 | Journal Article | LibreCat-ID: 19945 |

@article{McLachlan_Offen_Tapley_2019, title={Symplectic integration of PDEs using Clebsch variables}, volume={6}, DOI={10.3934/jcd.2019005}, number={1}, journal={Journal of Computational Dynamics}, publisher={American Institute of Mathematical Sciences (AIMS)}, author={McLachlan, Robert I and Offen, Christian and Tapley, Benjamin K}, year={2019}, pages={111–130} }
LibreCat
| DOI
| Download (ext.)
2019 | Journal Article | LibreCat-ID: 21944
@article{Nüske_Boninsegna_Clementi_2019, title={Coarse-graining molecular systems by spectral matching}, DOI={10.1063/1.5100131}, number={044116}, journal={The Journal of Chemical Physics}, author={Nüske, Feliks and Boninsegna, Lorenzo and Clementi, Cecilia}, year={2019} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 16709
@article{Sahai_Ziessler_Klus_Dellnitz_2019, title={Continuous relaxations for the traveling salesman problem}, DOI={10.1007/s11071-019-05092-5}, journal={Nonlinear Dynamics}, author={Sahai, Tuhin and Ziessler, Adrian and Klus, Stefan and Dellnitz, Michael}, year={2019} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 10593
@article{Peitz_Klus_2019, title={Koopman operator-based model reduction for switched-system control of PDEs}, volume={106}, DOI={10.1016/j.automatica.2019.05.016}, journal={Automatica}, author={Peitz, Sebastian and Klus, Stefan}, year={2019}, pages={184–191} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 10595
@article{Gebken_Peitz_Dellnitz_2019, title={On the hierarchical structure of Pareto critical sets}, volume={73}, DOI={10.1007/s10898-019-00737-6}, number={4}, journal={Journal of Global Optimization}, author={Gebken, Bennet and Peitz, Sebastian and Dellnitz, Michael}, year={2019}, pages={891–913} }
LibreCat
| DOI
2019 | Conference Paper | LibreCat-ID: 10597
@inproceedings{Hanke_Peitz_Wallscheid_Böcker_Dellnitz_2019, title={Finite-Control-Set Model Predictive Control for a Permanent Magnet Synchronous Motor Application with Online Least Squares System Identification}, DOI={10.1109/precede.2019.8753313}, booktitle={2019 IEEE International Symposium on Predictive Control of Electrical Drives and Power Electronics (PRECEDE)}, author={Hanke, Soren and Peitz, Sebastian and Wallscheid, Oliver and Böcker, Joachim and Dellnitz, Michael}, year={2019} }
LibreCat
| DOI
2019 | Misc | LibreCat-ID: 8482
@book{Jurgelucks_Schulze_Feldmann_Claes_2019, place={GAMM Annual Meeting, Wien}, title={Arbitrary sensitivity for inverse problems in piezoelectricity}, author={Jurgelucks, Benjamin and Schulze, Veronika and Feldmann, Nadine and Claes, Leander}, year={2019} }
LibreCat
2019 | Conference Paper | LibreCat-ID: 29867
@inproceedings{Faulwasser_Flaßkamp_Ober-Blöbaum_Worthmann_2019, title={Towards velocity turnpikes in optimal control of mechanical systems}, volume={52(16)}, author={Faulwasser, Tim and Flaßkamp, K. and Ober-Blöbaum, Sina and Worthmann, Karl}, editor={IFAC-PapersOnLine}, year={2019}, pages={490–495} }
LibreCat
2019 | Journal Article | LibreCat-ID: 16708
@article{Ziessler_Dellnitz_Gerlach_2019, title={The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques}, volume={18}, DOI={10.1137/18m1204395}, number={3}, journal={SIAM Journal on Applied Dynamical Systems}, author={Ziessler, Adrian and Dellnitz, Michael and Gerlach, Raphael}, year={2019}, pages={1265–1292} }
LibreCat
| DOI
| Download (ext.)
2019 | Journal Article | LibreCat-ID: 34917
@article{Kirschmer_Nebe_2019, title={Quaternary quadratic lattices over number fields}, volume={15}, DOI={10.1142/s1793042119500131}, number={02}, journal={International Journal of Number Theory}, publisher={World Scientific Pub Co Pte Lt}, author={Kirschmer, Markus and Nebe, Gabriele}, year={2019}, pages={309–325} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34916
@article{Kirschmer_2019, title={Automorphisms of even unimodular lattices over number fields}, volume={197}, DOI={10.1016/j.jnt.2018.08.004}, journal={Journal of Number Theory}, publisher={Elsevier BV}, author={Kirschmer, Markus}, year={2019}, pages={121–134} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 45948
@article{Kovács_Li_Lubich_2019, title={A convergent evolving finite element algorithm for mean curvature flow of closed surfaces}, volume={143}, DOI={10.1007/s00211-019-01074-2}, number={4}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Kovács, Balázs and Li, Buyang and Lubich, Christian}, year={2019}, pages={797–853} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 55284
@article{Elsholtz_Technau_Technau_2019, title={The maximal order of iterated multiplicative functions}, volume={64}, DOI={10.1112/S0025579319000214}, number={4}, journal={Mathematika}, author={Elsholtz, Ch. and Technau, Marc and Technau, N.}, year={2019}, pages={990–1009} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 55285
@article{Technau_2019, title={Generalised Beatty sets}, volume={25}, DOI={10.7546/nntdm.2019.25.2.127-135}, number={2}, journal={Notes Number Theory Discrete Math.}, author={Technau, Marc}, year={2019}, pages={127–135} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34915
@article{Kirschmer_2019, title={Determinant groups of Hermitian lattices over local fields}, volume={113}, DOI={10.1007/s00013-019-01348-z}, number={4}, journal={Archiv der Mathematik}, publisher={Springer Science and Business Media LLC}, author={Kirschmer, Markus}, year={2019}, pages={337–347} }
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 21
@article{Richters_Lass_Walther_Plessl_Kühne_2019, title={A General Algorithm to Calculate the Inverse Principal p-th Root of Symmetric Positive Definite Matrices}, volume={25}, DOI={10.4208/cicp.OA-2018-0053}, number={2}, journal={Communications in Computational Physics}, publisher={Global Science Press}, author={Richters, Dorothee and Lass, Michael and Walther, Andrea and Plessl, Christian and Kühne, Thomas}, year={2019}, pages={564–585} }
LibreCat
| DOI
| arXiv